# SDR NOCA10307

- Difficulty date: May 24, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 FLIGHT ATTENDANT SEAT LEFT FLASH LIGHT INOP.  REMOVED AND REPLACED THE R4 FLASHLIGHT ASSY AND BATTERY P/N P4-01 0021, INSTALLED A NEW SAFETY STRAP.  OPS CHECKS OKAY.
